Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Back pain, disc bulge, body rashes. On epidural to relieve pain. Allergic reaction?

My daughter is suffering fromsevere back pain for last one month.MRI shows slight bulge in L4 and L5. Physiotherapy wouldnt help.She was given epidural to relieve pain.It soothed her for a week. But it seems to be coming back again.Physio could not be started after epidural as she developed extreme rashes all over her body due rto reaction of pain killers.They are still settling down. I am at wits end and dont know what to do.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Physical Therapist or Physiotherapist 's  Response
Hello, Your daughter is diagnosed to have bulging of the disc at the L4-L5 level. Physiotherapy if done Scientifically under the guidance of a Physical therapist expert in spine manipulation can help her. Conservative management is the first choice and/or invasive treatment in an emergency situation for better result
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor